Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 47, NWS Louisville, KY

August 28, 2016Madison County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 28, 2016, 4:43 PM EDT for Madison County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 4:43 PM EDT (20:43 UTC)
Expired
Aug 28, 2016, 7:45 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 5:17 PM EDTFLASH FLOODBerea, KYHIGH WATER ON HOLLY HILL ROAD AND SOUTH DOGWOOD DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WGUS53 KLMK 282043
FFWLMK
KYC151-282345-
/O.NEW.KLMK.FF.W.0047.160828T2043Z-160828T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 745 PM EDT

* AT 442 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEREA...DREYFUS...SLATE LICK...BIGHILL AND DULUTH. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS THIS STORM REMAINS STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3755 8418 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8432 3754 8435 3762 8435
      3764 8417 3756 8416

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:22 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 28, 3:22 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
322 PM EDT SUN AUG 28 2016

.SHORT TERM (Now through Monday Night)...
Issued at 300 PM EDT Sun Aug 28 2016

A shortwave rounding the western edge of the ridge to our east is
helping kick off convection this afternoon in a moderately unstable
environment.  Expect isld-scattered storms to continue to develop
over the area late this afternoon and lasting through the evening
hours before diminishing.  The main threats with these storms will
be gusty winds and very heavy rainfall.  A few storms have the
potential to become severe with wind gusts over 50 mph.  Also, with
very slow storm motions and very heavy rainfall, minor flooding
issues may be a concern this evening.

For tonight, expect dry conditions by late evening and through the
overnight hours.  Low temperatures will bottom out in the lower 70s
again.

Monday will be another hot, muggy day with 20-30% chances of
showers/storms during the afternoon/early evening hrs.  At this
point, the short range models don't show a clear trigger for storms.
Think that left over boundaries from tonight's convection may be a
determining factor for tomorrow's. Soundings are again favorable for
pulse type storms with gusty winds and heavy rainfall.  High temps
will be in the upper 80s/lower 90s with heat indices nearing 100
degrees during the late afternoon hours.  Monday night lows will
range from the upper 60s/lower 70s.

.LONG TERM (Tuesday through Sunday)...
Issued at 320 PM EDT Sun Aug 28 2016

Tuesday - Wednesday...

A few more hot days ahead Tue/Wed before a front comes through late
Wed.  Tue looks mainly dry with no real trigger in the area to spark
storms and a decent cap aloft. However, Wed afternoon we could see a
few storms during the afternoon/evening hours as we get some forcing
as the cold front approaches from the NNW.  The exact timing of the
fropa will determine how far south we see storms push into our
region before we lose instability into the evening hours and
convection diminishes.  Will focus the best convection chances over
southern Indiana for now and adjust in coming days as the forecast
becomes a bit more clear.

Thursday - Sunday...

A much more pleasant airmass will arrive behind the front for the
rest of the work week.  Highs will drop back into the upper 70s to
mid 80s for Thu/Fri/Sat with lower humidities.  The airmass will be
more stable as well in the upper trough resulting in dry days.

By Sunday, however, we'll start to see a warm-up as an upper ridge
begins to work back into the region from the west.  Highs will be
back into the mid to upper 80s with dewpts creeping back toward 70
Sun afternoon.

&&

.AVIATION (18Z TAF Update)...
Issued at 140 PM EDT Sun Aug 28 2016

Most immediate TAF concern will be the development of isld-sct
convection over the region this afternoon.  Based on mesoanalysis
and high-res models, all TAF sites could see at least VCTS this
afternoon/early evening.  Will need to update the TAF with more
definite timing and reduced flight conditions as convection forms.

Tonight all TAF sites could see light br especially if they receive
a shower/storm this afternoon.  Will continue the 2-4 hr window of
MVFR conditions during the pre-dawn hours and perhaps adjust
downward if necessary based on convection and evening model guidance.

Winds will generally remain ENE below 7 kts.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........AMS
Aviation..........AMS
Hazardous weather outlook, Aug 28, 3:42 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT SUN AUG 28 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-291945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
342 PM EDT SUN AUG 28 2016 /242 PM CDT SUN AUG 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS ARE EXPECTED TO CONTINUE THIS
EVENING ESPECIALLY EAST OF INTERSTATE 65. ISOLATED INSTANCES OF
DAMAGING WINDS...SMALL HAIL...AND VERY HEAVY RAINFALL CAUSING
MINOR FLOODING WILL BE THE GREATEST THREATS WITH THE STRONGEST
STORMS.

OUTSIDE OF STORMS...HOT AND HUMID CONDITIONS WILL CONTINUE WITH HEAT
INDICES AROUND 100 THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY AND
WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
AFTERNOON HEAT INDICES WILL REACH AROUND 100 DEGREES MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY STRONG WINDS OR WIND DAMAGE AS
WELL AS MINOR FLOODING THIS EVENING.

AMS

In the hours before

Local storm report, Aug 28, 3:57 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     7 NW LEXINGTON          38.10N 84.56W
08/28/2016                   FAYETTE            KY   BROADCAST MEDIA

            TREE DOWN IN MASTERSON STATION.

&&

SZAPPANOS
Special weather statement, Aug 28, 4:10 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT SUN AUG 28 2016

KYZ033>035-039-047-282045-
FRANKLIN-MERCER-HENRY-SHELBY-ANDERSON-
410 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HENRY...
FRANKLIN...EASTERN SHELBY...NORTHWESTERN MERCER AND ANDERSON
COUNTIES...

AT 410 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF OWENTON TO NEAR
FRANKFORT TO LAWRENCEBURG TO 11 MILES NORTHWEST OF HARRODSBURG.
MOVEMENT WAS NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...LAWRENCEBURG...BALLARD...ELMBURG...BRYANT...HATTON...
DRYDOCK...KLONDYKE...FOX CREEK AND GEST.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3855 8500 3851 8503 3851 8498 3849 8499
      3847 8495 3843 8496 3843 8494 3846 8493
      3846 8492 3844 8493 3842 8488 3838 8490
      3836 8487 3834 8478 3815 8484 3814 8487
      3789 8484 3789 8509 3827 8511 3857 8502
TIME...MOT...LOC 2010Z 139DEG 7KT 3834 8487 3817 8492 3806 8492 3792
8494

RJS
Special weather statement, Aug 28, 4:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM CDT SUN AUG 28 2016

KYZ073>075-081-082-282045-
CUMBERLAND-MONROE-CLINTON-BARREN-ALLEN-
318 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CLINTON...
MONROE...SOUTHEASTERN BARREN...SOUTHEASTERN ALLEN AND CUMBERLAND
COUNTIES...

AT 318 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF TOMPKINSVILLE TO 9 MILES
NORTHWEST OF RED BOILING SPRINGS. MOVEMENT WAS WEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...BURKESVILLE...LESLIE...GAMALIEL...FOUNTAIN RUN...
JEFFREY...FREETOWN...ELLINGTON...AMOS AND CLOYDS LANDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3664 8613 3685 8581 3683 8561 3682 8560
      3685 8558 3684 8529 3663 8524 3661 8557
TIME...MOT...LOC 2018Z 078DEG 8KT 3680 8571 3665 8593

AMS
Special weather statement, Aug 28, 4:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT SUN AUG 28 2016

KYZ057-282045-
MADISON-
419 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON COUNTY...

AT 419 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKFORD. THE
STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
BEREA...WHITES...WALLACETON...BIGHILL...DREYFUS...SLATE LICK...
DULUTH...KINGSTON AND TERRILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3756 8417 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8432 3754 8435 3757 8437
      3760 8438 3772 8421 3757 8411
TIME...MOT...LOC 2019Z 138DEG 1KT 3757 8426

RJS
Local storm report, Aug 28, 4:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
425 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 NNE DUCKERS           38.19N 84.77W
08/28/2016                   FRANKLIN           KY   TRAINED SPOTTER

            TREES DOWN.

&&

SZAPPANOS
Special weather statement, Aug 28, 4:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT SUN AUG 28 2016

KYZ043-282100-
NICHOLAS-
426 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NICHOLAS COUNTY...

AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHARPSBURG.
THE STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAST UNION AND MOOREFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3820 8397 3821 8397 3821 8398 3822 8398
      3822 8399 3820 8399 3822 8401 3821 8403
      3822 8403 3823 8405 3830 8403 3827 8388
TIME...MOT...LOC 2026Z 106DEG 4KT 3824 8398

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:03 PM EDTSpecial Weather StatementLMKTaylor27 min
Aug 27, 8:27 PM EDTSpecial Weather StatementLMKClinton, Russell33 min
Aug 28, 2:15 PM EDTSpecial Weather StatementLMKBourbon, Fayette30 min
Aug 28, 2:43 PM EDTSevere Thunderstorm WarningLMKFayette32 min
Aug 28, 2:50 PM EDTSpecial Weather StatementLMKBourbon, Scott25 min
Aug 28, 2:58 PM EDTFlash Flood WarningLMKBourbon, Fayette3 hr
Aug 28, 3:10 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott, Woodford35 min
Aug 28, 3:27 PM EDTSpecial Weather StatementLMKScott33 min
Aug 28, 3:33 PM EDTSpecial Weather StatementLMKClark27 min
Aug 28, 3:36 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott24 min
Aug 28, 3:40 PM EDTSpecial Weather StatementLMKMercer, Woodford35 min
Aug 28, 4:10 PM EDTSpecial Weather StatementLMKAnderson, Franklin35 min
Aug 28, 4:18 PM EDTSpecial Weather StatementLMKCumberland, Monroe27 min
Aug 28, 4:19 PM EDTSpecial Weather StatementLMKMadison26 min
Aug 28, 4:26 PM EDTSpecial Weather StatementLMKNicholas34 min
Aug 28, 4:38 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison23 min
Aug 28, 4:48 PM EDTSpecial Weather StatementLMKWashington27 min
Aug 28, 4:58 PM EDTSpecial Weather StatementLMKGarrard, Lincoln32 min
Aug 28, 5:08 PM EDTAreal Flood AdvisoryLMKNicholas2 hr
Aug 28, 5:11 PM EDTSpecial Weather StatementLMKWashington34 min
Aug 28, 5:13 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Aug 28, 5:31 PM EDTSpecial Weather StatementLMKGarrard, Lincoln, Madison29 min
Aug 28, 5:33 PM EDTSpecial Weather StatementLMKTrimble27 min
Aug 28, 5:38 PM EDTSpecial Weather StatementLMKMarion, Taylor37 min
Aug 28, 5:48 PM EDTSpecial Weather StatementLMKBullitt, Jefferson, Nelson27 min
Aug 28, 6:04 PM EDTAreal Flood AdvisoryLMKBoyle, Casey, Garrard, Lincoln, Madison3 hr
Aug 28, 6:14 PM EDTSevere Thunderstorm WarningLMKCasey, Russell31 min
Aug 28, 6:37 PM EDTFlash Flood WarningLMKCasey, Lincoln3 hr
Aug 28, 6:44 PM EDTSpecial Weather StatementLMKAdair, Clinton, Green, Russell31 min
Aug 28, 7:02 PM EDTSpecial Weather StatementLMKWarren28 min
Aug 28, 7:16 PM EDTSpecial Weather StatementLMKGreen, Hart29 min
Aug 28, 7:19 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin26 min
Aug 28, 7:28 PM EDTSpecial Weather StatementLMKCumberland, Monroe47 min
Aug 28, 7:46 PM EDTSpecial Weather StatementLMKHart29 min

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.